# SDR FDEA201211063851

- Difficulty date: November 6, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN DECK PLATE AT BS 1681 RBL 30, DOUBLE HOLE DRILLED.   REPLACED WITH DECK PLATE FABRICATED IAW DWG 146N5318, SHT 3 REV AND INSTALLED IAW DWG 146N5300, SHT 16, REV C.   REPAIR IS MAJOR.
